# SDR USAASA98002

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 0896
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 2023 - AFTER TAKEOFF FROM PHL, THE YELLOW HYDRAULIC SYSTEM OVERHEATED.  THE FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PUT THE YELLOW SYSTEM ELECTRIC PUMP ON MEL.  SEE SDR USAASA98003 FOR MORE INFORMATION.  (X)
